# SDR SRAA961015

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 7143253
- Condition: Defective
- Location: Nr 2 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 2 ENGINE RPM DECAYED RAPIDLY.  SHUT DOWN NR 2 ENGINE AND LANDED WITHOUT INCIDENT.  FOUND NR 2 ENGINE VALVE HOUSING DEFECTIVE.  REPLACED NR 2 PROP VALVE HOUSING, PERFORMED ENGINE RUN SYSTEM OPS CHECKED GOOD PER SAT J/C 6103, 7101 AND 7101-2.
